MathSciNet Relay Station
MathSciNet bibliographic data
MR2355394 49M37 (49N10 65L20)
Wang, Xing Tao Numerical solutions of optimal control for linear time-varying systems with delays via hybrid functions. J. Franklin Inst. 344 (2007), no. 7, 941–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement